# SDR HNAA9900110

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983HA
- Make and model: Dhav DHC8201
- Aircraft serial: 478
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Baggage Compt
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING ILLUMINATED IN FLIGHT FOR APPROX 10 SECONDS.  REMOVED AND REPLACED NR 2 SMOKE DETECTOR FOR T/S NR 1 AND NR 2 SMOKE DETECTOR TEST GOOD.  ADDITIONAL INFO, CREW CONFIRMED NO SMOKE IN BAG COMPARTMENT.
